MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 CANNULATED IMPACTOR HANDLE; SHOULDER INSTRUMENT - IMPACTOR HANDLE

DEPUY IRELAND - 3015516266 CANNULATED IMPACTOR HANDLE; SHOULDER INSTRUMENT - IMPACTOR HANDLE
Catalog Number 620101141
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while reassembling the instrument, the blazer was cold-welded to the impactor handle.The event did not occur during surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that it was noticed when reassembling instrument that the blazer was cold welded to the impactor handle.The event did not happen in surgery.The product was returned to depuy synthes for evaluation.Visual analysis revealed that the cannulated impactor handle exhibits an overall worn appearance consistent with normal and constant usage.Additionally, the device was returned assembled with a humeral blazer l 40.Functional testing was performed in an attempt to disassemble the returned instruments.However, despite multiple attempts and the application of excessive force, the instruments could not be disassembled.Therefore, the reported complaint condition of ¿jammed¿ was able to be confirmed.The observed condition of the device may be consistent with a random component failure potentially caused by exposure to unintended forces, which could have resulted in damage to the internal threads or connection of the instruments involved.However, because the instruments could not be separated, it is not possible to visually assess the condition of the connection features.Therefore, a definitive potential cause cannot be determined at this time.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the cannulated impactor handle would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
CANNULATED IMPACTOR HANDLE
Common Device Name
SHOULDER INSTRUMENT - IMPACTOR HANDLE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24054318
Report Number1818910-2026-00675
Device Sequence Number9856752
Product Code HWR
UDI-Device Identifier10603295539339
UDI-Public(01)10603295539339(10)179175
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620101141
Device Lot Number179175
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer02/12/2026
03/02/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/16/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown